# SDR 102851

- Difficulty date: March 22, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Engine time: 29,136 hours, 30,805 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Warning System
- Condition: Erratic
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

PILOT NOTICED THE TORQUE INDICATION BEING ERATIC ON THE RT ENGINE DURING TAKEOFF ROLLOUT AT ABOUT 70 KTS. PILOT RETARDED THE THROTTLES AND RETURNED TO THE GATE.
